Multiplicative closed maps on the set of S-subsets of an S-set.
Semigroup forum, Tome 52 (1996) no. 3, pp. 181-190
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
monoids, right acts, sets of subsets, multiplicative closed maps, radical systems, irreducible -subsets
@article{SF_1996__52_3_135446,
author = {Z. Goseki},
title = {Multiplicative closed maps on the set of {S-subsets} of an {S-set.}},
journal = {Semigroup forum},
pages = {181--190},
year = {1996},
volume = {52},
number = {3},
zbl = {0849.20048},
url = {http://geodesic.mathdoc.fr/item/SF_1996__52_3_135446/}
}
Z. Goseki. Multiplicative closed maps on the set of S-subsets of an S-set.. Semigroup forum, Tome 52 (1996) no. 3, pp. 181-190. http://geodesic.mathdoc.fr/item/SF_1996__52_3_135446/